A 24-year-old female asked:
Why would i have spreading redness and swelling around injection site after tetanus shot?
1 doctor answer • 1 doctor weighed in
Dermatology 28 years experience
Local reaction: You seem to have a local reaction which is not too uncommon. It's an inflammation at the injection site. Using a heat pad can help.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Nov 25, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.